# SDR IXXA20170216151

- Difficulty date: January 17, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. AFT LOWER CARGO STRINGER 38R CORRODED BETWEEN STATION 1395-1417. REMOVED AND REPLACED DAMAGED STRINGER WITH REPAIRED STRINGER AND REPAIR STRINGER SPOILER IN ACCORDANCE WITH SRM 51-40-02 AND 53-00-03.
